crta
Hrvatska znanstvena Sekcija img
bibliografija
3 gif
 Naslovna
 O projektu
 FAQ
 Kontakt
4 gif
Pregledavanje radova
Jednostavno pretraživanje
Napredno pretraživanje
Skupni podaci
Upis novih radova
Upute
Ispravci prijavljenih radova
Ostale bibliografije
Slični projekti
 Bibliografske baze podataka

Pregled bibliografske jedinice broj: 266591

Časopis

Autori: Hauser, Goran; Tomulić, Vjekoslav; Jakljević, Tomislav; Zaputović, Luka
Naslov: Solitary pulmonary hematoma-unusual complication of thrombolytic treatment
Izvornik: Wiener Klinische Wochenschrift (0043-5325) 118 (2006), 9-10; 265-265
Vrsta rada: prikaz slučaja
Ključne riječi: acute myocardial infarction; thrombolytic treatment; complications; bleeding; pulmonary haematoma
Sažetak:
A 76 year-old man with COPD was addmited to our coronary care unit because of ST elevation myocrdial infarction. It was diagnosed by a combination of typical history, clinical features and electrocardiographic changes (ishemic lesion of the inferoposterior wall of the left ventricul) [1]. On addmision cardiac biochemical markers were within normal limits. There were no relative or absolute contraindications for thromolytic therapy [2]. Intravenous therapy with streptokinase, 1.5 million IU over 60 minutes was administered, followed by low molecular weight heparin and aspirin. Chest pain resolved and ECG showed regression of ST segment elevation, with frequent ventricular premature beats ; cardiac markers peaked 8 hours after streptokinase administration. Forty-eight hours after streptokinase administration hemoptysis occured, next day followed by profuse hemoptoa with significant decrease in blood pressure (85/40 mmHg), tachycardia (120/min) and rise of body temperature to 38.2 º ; C. Control blood count showed decrease of hemoglobin level from initial 122 to 87 g/L, hematocrit from initial 0.36 to 0.20. A control chest radiogram showed a large localized region of opacification (9x7 cm) in the upper right lung lobe, suggesting pulmonary hematoma. Anticoagulant and antiplatel therapy was discontinued and correction of consequent anemia with transfusion of erythrocyts was carried out. Further diagnostic studies such as control chest radiogram, bronchoscopy, bronchoalveolar lavage (BAL), Ziehl-Nielsen stainig, Lowenstein sputum cultures and chest CT, excluded bronchopneumonia, malignancy, bronchiectatic disease, active pulmonary tuberculosis and confirmed pulmonary hematoma. On the second day hemoptoa stopped. The patient was discharged and in stable condition on follow-up. A control chest radiogram six months later showed coplete resolution of hematoma.
Projekt / tema: 0062015
Izvorni jezik: ENG
Rad je indeksiran u
bazama podataka:
Current Contents Connect (CCC)
MEDLINE
Scopus
SCI-EXP, SSCI i/ili A&HCI
Science Citation Index Expanded (SCI-EXP) (sastavni dio Web of Science Core Collectiona)
Kategorija: Stručni
Znanstvena područja:
Kliničke medicinske znanosti
URL Internet adrese: http://www.springerlink.com/content/f37h464025064616/fulltext.pdf
Broj citata:
Altmetric:
DOI: 10.1007/s00508-006-0600-7
URL cjelovitog teksta:
Google Scholar: Solitary pulmonary hematoma-unusual complication of thrombolytic treatment



  Verzija za printanje   za tiskati


upomoc
foot_4